# SDR UPS99229213

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 7178T651
- Condition: Corroded
- Location: Ctr Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING NRC 923405, FOUND CENTER FUEL CELL UPPER SKIN CORRODED UNDER SEAL RETAINER RBL 50-65.  REPAIRED PER ER 99-5206.
